Inhomogeneous cylindrically-symmetric models with varying cosmological term

Articles > Article · 2006

Authors: Can KILINÇ

ASTROPHYSICS AND SPACE SCIENCE, Journal Indexed in SCI Expanded, International, 2006, vol 301, pp 83-88

DOI: 10.1007/s10509-006-8593-2

Summary

We consider Einstein's equations with variable cosmological constant in the presence of a perfect fluid for the inhomogeneous cylindrically-symmetric space-time. We find two solutions under this conditions and analyze our solutions with respect to the constants.

View details